Alert archive / Iowa / Areal Flood Warnings in 2014
Areal Flood Warning 21, NWS Des Moines, IA
NWS Des Moines, IA issued this areal flood warning at Sep 10, 2014, 3:23 PM CDT for Madison County, Iowa. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 10, 2014, 3:23 PM CDT (20:23 UTC)
- Expired
- Sep 11, 2014, 3:15 AM CDT
- In force
- 12 hr
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Flood severity
- None
County Madison County, IA
The radar
The Des Moines radar (KDMX), 48 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 8.4 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 486 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- -21 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
125
WGUS43 KDMX 102023
FLWDMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
323 PM CDT WED SEP 10 2014
IAC121-110815-
/O.NEW.KDMX.FA.W.0021.140910T2023Z-140911T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MADISON IA-
323 PM CDT WED SEP 10 2014
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* FLOOD WARNING FOR...
MADISON COUNTY IN SOUTH CENTRAL IOWA...
* UNTIL 315 AM CDT THURSDAY
* AT 321 PM CDT...LOCAL LAW ENFORCEMENT REPORTED FLOODING IN
NUMEROUS AREAS ACROSS THE COUNTY. THERE HAS BEEN LITTLE TO NO
IMPROVEMENT THIS AFTERNOON.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
WEST DES MOINES...WINTERSET...EARLHAM...AVENUE OF THE SAINTS EVENT
CENTER...ST. CHARLES...TRURO...PATTERSON...EAST PERU...MACKSBURG...
BEVINGTON...BADGER CREEK STATE PARK AND WINTERSET-MADISON COUNTY
AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 4116 9424 4150 9424 4150 9389 4151 9385
4151 9379 4116 9379
$$
MS SEP 141 follow-up statement
294
WGUS83 KDMX 110200
FLSDMX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
900 PM CDT WED SEP 10 2014
IAC121-110210-
/O.CAN.KDMX.FA.W.0021.000000T0000Z-140911T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MADISON IA-
900 PM CDT WED SEP 10 2014
...THE FLOOD WARNING FOR MADISON COUNTY IS CANCELLED...
FLOOD WATERS HAVE BEGUN TO RECEDE...AND ARE NO LONGER EXPECTED TO
POSE A THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.
LAT...LON 4116 9424 4150 9424 4150 9389 4151 9385
4151 9379 4116 9379
$$
LEEWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this areal flood warning went out at Sep 10, 6:09 AM CDT, 9 hours 14 minutes earlier.
Area forecast discussion, Sep 10, 6:09 AM CDT, 9 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 609 AM CDT WED SEP 10 2014 .UPDATE... ISSUED AT 411 AM CDT WED SEP 10 2014 UPDATED TO CANCEL FLASH FLOOD WATCH. && .SHORT TERM /TODAY/... ISSUED AT 338 AM CDT WED SEP 10 2014 MAIN SYSTEM BEGINNING TO PULL AWAY EARLY TODAY WITH REMAINING CONVECTION EXITING THE SOUTHEAST EARLY TODAY AND A DEFORMATION AXIS LIGHT RAIN STILL OCCURRING OVER THE NORTH THROUGH MID MORNING. THE FLASH FLOOD WATCH WILL BE CANCELED FOR THE 4 AM PACKAGE WITH THE REMAINING COUNTIES ALREADY IN WARNING...AND LITTLE IF ANY ADDITIONAL RAINFALL EXPECTED THIS MORNING. CLOUDS WILL HOLD ON AND COLDER CONDITIONS WITH INCREASING NORTH WINDS WILL BRING THE COOLER AIR ACROSS THE REGION FOR THE REMAINDER OF TODAY. AS THE LOW PULLS AWAY...GRADUALLY THE PRECIPITATION WILL END AND CLOUDS WILL BEGIN TO SHOW SOME EROSION BY LATE IN THE AFTERNOON OR EARLY EVENING HOURS. BY MID TO LATE AFTERNOON... TEMPERATURES SHOULD COOL INTO THE LOWER TO MID 50S ACROSS THE NORTHWEST AND IN THE MID 60S IN THE SOUTHEAST. .LONG TERM /TONIGHT THROUGH TUESDAY/... ISSUED AT 338 AM CDT WED SEP 10 2014 DRY CONDITIONS EXPECTED TONIGHT WITH SOME LINGERING LOW STRATUS EXPECTED TO REMAIN THROUGH THE NIGHT INTO THURSDAY MORNING. MAY SEE SOME PEEKS OF SUN EARLY THURSDAY...BUT A WEAK UPPER LEVEL DISTURBANCE PUSHING EASTWARD THROUGH THE REGION ALOFT SHOULD KEEP SOME CLOUD COVER ACROSS THE AREA THROUGH THE DAY. A LARGER UPPER LEVEL WAVE DIGS INTO THE CENTRAL US BY FRIDAY...WITH AN AREA OF PRECIPITATION EXPECTED ALONG ANOTHER COLD FRONT DROPPING THROUGH THE STATE AND BAROCLINIC ZONE SITUATED ACROSS THE REGION ALOFT. THIS WILL BRING IN ANOTHER REINFORCING SHOT OF COLD AIR FOR LATE FRIDAY INTO SATURDAY. PRECIP AMOUNTS SHOULD BE FAIRLY LIGHT AROUND A TENTH TO QUARTER OF AN INCH. A LARGE AREA OF HIGH PRESSURE THEN BUILDS INTO THE STATE FOR THE WEEKEND WITH DRY AND COOL CONDITIONS EXPECTED. ANOTHER SHORTWAVE TROUGH DROPS THROUGH THE CWA SUNDAY NIGHT INTO EARLY MONDAY WHICH COULD BRING ANOTHER CHANCE FOR SOME LIGHT SHOWERS...WITH DRY CONDITIONS EXPECTED TO RESUME INTO THE MIDDLE OF NEXT WEEK AS ANOTHER LARGE AREA OF HIGH PRESSURE BUILDS INTO THE REGION. TEMPERATURES THROUGHOUT THE PERIOD WILL BE WELL BELOW AVERAGE FOR THIS TIME OF YEAR AS H85 TEMPS DROP INTO THE SINGLE DIGITS ABOVE ZERO OVER THE NEXT FEW DAYS...AND RECOVER SOME INTO THE WEEKEND. CLOUDS ARE EXPECTED ACROSS THE AREA FOR THURSDAY INTO FRIDAY ALONG WITH THE PRECIP CHANCES FRIDAY WHICH WILL HELP KEEP TEMPS EVEN COOLER. SOME NEAR RECORD MINIMUM HIGH TEMPERATURES ARE POSSIBLE ACROSS MUCH OF THE AREA FOR THURSDAY INTO FRIDAY. SKIES ARE EXPECTED TO CLEAR OUT FRIDAY NIGHT WITH THE HIGH SETTLING INTO THE AREA AND LIGHT WINDS WHICH WILL ALLOW TEMPS TO DROP INTO THE 30S ACROSS THE AREA...ALLOWING FOR NEAR RECORD LOW TEMPERATURES POSSIBLY BY SATURDAY MORNING. THERE MAY BE THE POTENTIAL FOR SOME PATCHY FROST EARLY SATURDAY MORNING AS WELL...BUT THERE IS SOME UNCERTAINTY IN HOW LONG THE CLOUD COVER MAY LINGER ACROSS PORTIONS OF THE AREA FRIDAY NIGHT. TEMPS THEN REBOUND SOME INTO THE WEEKEND AND EARLY NEXT WEEK...BUT OVERALL REMAIN BELOW THE SEASONAL AVERAGES. && .AVIATION...10/12Z ISSUED AT 609 AM CDT WED SEP 10 2014 LIFR/IFR CIGS AROUND WITH A FEW HOLES IN THE LOW STRATUS. NORTHWEST WINDS TO INCREASE THROUGH THE DAY AND THEN DIMINISH THIS EVENING. LOW STRATUS TO LIFT TO MAINLY MVFR BY MID DAY AND REMAIN THROUGH THE FORECAST PERIOD. MAJORITY OF STEADY PRECIPITATION HAS ENDED...BUT SOME DRIZZLE REMAINS WITH VSBYS IN THE MVFR AND LOW VFR RANGE. && .HYDROLOGY... ISSUED AT 338 AM CDT WED SEP 10 2014 SOME PORTIONS OF THE AREA REMAIN UNDER FLASH FLOOD WARNINGS FROM HEAVY RAINFALL EARLIER IN THE NIGHT. ADDITIONALLY RAPID RISES HAVE BEEN OBSERVED ON MANY CREEKS AND STREAMS WITH EXPECTED RISES ON THE MAIN STEM RIVERS OVER THE NEXT FEW DAYS. RIVERS THAT ARE EXPECTED TO GO INTO FLOOD WILL MAINLY CLIMB INTO THE MINOR CATEGORY...BUT A FEW SPOTS MAY HAVE SOME MODERATE FLOODING. LITTLE RAINFALL IS EXPECTED IN THE COMING DAYS...WITH DRY CONDITIONS OVER THE WEEKEND. && .DMX WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...REV SHORT TERM...REV LONG TERM...BEERENDS AVIATION...BEERENDS HYDROLOGY...BEERENDS
Hazardous weather outlook, Sep 10, 3:00 PM CDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 300 PM CDT WED SEP 10 2014 IAZ050-060>062-073>075-083>086-094>097-112000- TAMA-POLK-JASPER-POWESHIEK-WARREN-MARION-MAHASKA-CLARKE-LUCAS- MONROE-WAPELLO-DECATUR-WAYNE-APPANOOSE-DAVIS- 300 PM CDT WED SEP 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. IAZ004>007-015>017-023>028-033>039-044>049-057>059-070>072-081- 082-092-093-112000- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-AUDUBON-GUTHRIE-DALLAS-CASS-ADAIR-MADISON- ADAMS-UNION-TAYLOR-RINGGOLD- 300 PM CDT WED SEP 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A POTENTIAL FOR PATCHY FROST DURING THE EARLY MORNING HOURS SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Sep 10, 9:53 AM CDT, 5 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
953 AM CDT WED SEP 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0928 AM HEAVY RAIN 2 NE PELLA AIRPORT 41.42N 92.91W
09/10/2014 M4.06 INCH MARION IA TRAINED SPOTTER
HAM RADIO OPERATOR MEASURED 4.06 INCHES OF RAIN IN PAST
24 HOURS.
&&
KKLocal storm report, Sep 10, 9:54 AM CDT, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
954 AM CDT WED SEP 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0952 AM HEAVY RAIN 1 E CLIVE 41.61N 93.75W
09/10/2014 M2.11 INCH POLK IA NWS EMPLOYEE
NWS EMPLOYEE MEASURED 2.11 INCHES OF RAIN IN PAST 24
HOURS
&&
KKLocal storm report, Sep 10, 9:57 AM CDT, 5 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
957 AM CDT WED SEP 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0953 AM HEAVY RAIN 4 ESE OTTUMWA 41.00N 92.34W
09/10/2014 M2.50 INCH WAPELLO IA TRAINED SPOTTER
2.50 INCHES OF RAIN MEASURED IN PAST 24 HOURS. REPORT VIA
SOCIAL MEDIA
&&
KKLocal storm report, Sep 10, 10:06 AM CDT, 5 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1006 AM CDT WED SEP 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 AM HEAVY RAIN 1 WNW INDIANOLA 41.37N 93.58W
09/10/2014 M5.25 INCH WARREN IA TRAINED SPOTTER
RAINFALL OF 5.25 INCHES IN THE PAST 24 HOURS
&&
MS SEP 14Local storm report, Sep 10, 10:49 AM CDT, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DES MOINES IA
1049 AM CDT WED SEP 10 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 PM HEAVY RAIN AFTON 41.03N 94.20W
09/09/2014 M6.10 INCH UNION IA PUBLIC
REPORTED VIA SOCIAL MEDIA. TOTAL SO FAR THIS
AFTERNOON AND EVENING.
0630 AM HEAVY RAIN 1 W NEW VIRGINIA 41.18N 93.75W
09/10/2014 M5.80 INCH WARREN IA TRAINED SPOTTER
5.80" OF RAIN TOTAL FOR THE EVENT LAST NIGHT
THROUGH THIS MORNING
0800 AM HEAVY RAIN 3 N BEVINGTON 41.40N 93.79W
09/10/2014 E5.75 INCH WARREN IA PUBLIC
5.75" EVENT TOTAL 3 N OF BEVINGTON
0930 AM HEAVY RAIN 4 NNW OSKALOOSA 41.36N 92.66W
09/10/2014 M5.62 INCH MAHASKA IA MESONET
MESONET STATION 4 NNW OSKALOOSA /OOAI4/
HEAVY RAIN DURATION 24 HOURS.
0800 AM HEAVY RAIN 1 N OSKALOOSA 41.31N 92.64W
09/10/2014 E5.50 INCH MAHASKA IA PUBLIC
5.5" EVENT TOTAL FOR NORTH SIDE OF OSKALOOSA
0800 AM HEAVY RAIN 1 ENE HARTFORD 41.46N 93.39W
09/10/2014 M5.41 INCH WARREN IA COCORAHS
COCORAHS STATION 1 E HARTFORD /8844A/ HEAVY
RAIN DURATION 24 HOURS.
0800 AM HEAVY RAIN 1 NW HARTFORD 41.47N 93.42W
09/10/2014 M5.41 INCH WARREN IA CO-OP OBSERVER
CO-OP OBSERVER STATION HARTFORD /HRFI4/
HEAVY RAIN DURATION 24 HOURS.
0730 AM HEAVY RAIN 7 E NEW VIRGINIA 41.19N 93.60W
09/10/2014 M5.30 INCH WARREN IA TRAINED SPOTTER
5.30" EVENT TOTAL ... 11 MI S OF INDIANOLA
0700 AM HEAVY RAIN 1 N BEVINGTON 41.37N 93.79W
09/10/2014 E5.10 INCH WARREN IA PUBLIC
5.1" EVENT TOTAL JUST NORTH OF BEVINGTON
0700 AM HEAVY RAIN 2 NNW OSKALOOSA 41.32N 92.65W
09/10/2014 M5.05 INCH MAHASKA IA CO-OP OBSERVER
CO-OP OBSERVER STATION OSKALOOSA /OSKI4/
HEAVY RAIN DURATION 24 HOURS.
1015 AM HEAVY RAIN 2 SSW ACKWORTH 41.34N 93.49W
09/10/2014 M4.72 INCH WARREN IA MESONET
MESONET STATION 2 SSW ACKWORTH /AKWI4/ HEAVY
RAIN DURATION 24 HOURS.
0700 AM HEAVY RAIN 1 ENE INDIANOLA 41.37N 93.55W
09/10/2014 M4.68 INCH WARREN IA CO-OP OBSERVER
CO-OP OBSERVER STATION INDIANOLA /IDAI4/
HEAVY RAIN DURATION 24 HOURS.
0959 AM HEAVY RAIN 1 ENE INDIANOLA 41.37N 93.55W
09/10/2014 M4.63 INCH WARREN IA MESONET
MESONET STATION INDIANOLA /SINI4/ HEAVY RAIN
DURATION 24 HOURS.
0700 AM HEAVY RAIN DERBY 40.93N 93.46W
09/10/2014 E4.60 INCH LUCAS IA PUBLIC
4.6" EVENT TOTAL
0655 PM HEAVY RAIN 1 W NEW VIRGINIA 41.18N 93.75W
09/09/2014 M4.50 INCH WARREN IA TRAINED SPOTTER
3.8 INCHES IN THE LAST HOUR. 4.5 INCHES SO
FAR THIS AFTERNOON AND EVENING.
0800 AM HEAVY RAIN STUART 41.50N 94.32W
09/10/2014 E4.50 INCH ADAIR IA PUBLIC
4.5" EVENT TOTAL REPORT FROM PUBLIC RELAYED
BY MEDIA-KCWI
0903 AM HEAVY RAIN 8 NNE PATTERSON 41.45N 93.80W
09/10/2014 M4.46 INCH MADISON IA MESONET
MESONET STATION 3 SW CUMMING /DW2228/ HEAVY
RAIN DURATION 24 HOURS.
0615 AM HEAVY RAIN 1 SSE LAMBS GROVE 41.69N 93.07W
09/10/2014 E4.40 INCH JASPER IA TRAINED SPOTTER
4.40" FOR EVENT TOTAL RAINFALL
1015 AM HEAVY RAIN 3 ENE SPRING HILL 41.42N 93.59W
09/10/2014 M4.35 INCH WARREN IA MESONET
MESONET STATION 3 E SPRING HILL /IDNI4/
HEAVY RAIN DURATION 24 HOURS.
0945 AM HEAVY RAIN 5 NE EXLINE 40.69N 92.77W
09/10/2014 M4.33 INCH APPANOOSE IA MESONET
MESONET STATION 4 ENE EXLINE /MOLI4/ HEAVY
RAIN DURATION 24 HOURS.
0700 AM HEAVY RAIN 4 N PELLA 41.47N 92.92W
09/10/2014 M4.30 INCH MARION IA CO-OP OBSERVER
CO-OP OBSERVER STATION 4 N PELLA /PEAI4/
HEAVY RAIN DURATION 24 HOURS.
0105 AM HEAVY RAIN GREENFIELD 41.31N 94.46W
09/10/2014 M4.25 INCH ADAIR IA PUBLIC
DAILY TOTAL. REPORTED VIA SOCIAL MEDIA.
0700 AM HEAVY RAIN 3 ESE ANITA 41.42N 94.72W
09/10/2014 M4.22 INCH CASS IA COCORAHS
COCORAHS STATION 3 ESE ANITA /8606A/ HEAVY
RAIN DURATION 24 HOURS.
1159 PM HEAVY RAIN SPRING HILL 41.41N 93.65W
09/09/2014 M4.20 INCH WARREN IA AMATEUR RADIO
TOTAL FOR THE DAY.
0700 AM HEAVY RAIN MASSENA 41.25N 94.77W
09/10/2014 M4.20 INCH CASS IA CO-OP OBSERVER
CO-OP OBSERVER STATION MASSENA /MSNI4/ HEAVY
RAIN DURATION 24 HOURS.
0700 AM HEAVY RAIN 2 NNW WINTERSET 41.36N 94.03W
09/10/2014 M4.18 INCH MADISON IA CO-OP OBSERVER
CO-OP OBSERVER STATION 2 NNW WINTERSET
/WTRI4/ HEAVY RAIN DURATION 24 HOURS.
1015 AM HEAVY RAIN 3 N LEWIS 41.35N 95.08W
09/10/2014 M4.16 INCH CASS IA MESONET
MESONET STATION 2 NNE LEWIS /ATCI4/ HEAVY
RAIN DURATION 24 HOURS.
1015 AM HEAVY RAIN 3 N SPRING HILL 41.46N 93.65W
09/10/2014 M4.08 INCH WARREN IA MESONET
MESONET STATION 3 N SPRING HILL /NRWI4/
HEAVY RAIN DURATION 24 HOURS.
0643 PM HEAVY RAIN ARISPE 40.95N 94.22W
09/09/2014 M4.00 INCH UNION IA EMERGENCY MNGR
FELL IN THE LAST 2 HOURS.
0735 AM HEAVY RAIN KNOXVILLE 41.32N 93.10W
09/10/2014 E4.00 INCH MARION IA TRAINED SPOTTER
4.00" EVENT TOTAL IN KNOXVILLE, IA
0655 AM HEAVY RAIN 3 S CRESTON 41.02N 94.36W
09/10/2014 M3.97 INCH UNION IA AWOS
AWOS STATION CRESTON /CSQ/ HEAVY RAIN
DURATION 24 HOURS.
0700 AM HEAVY RAIN 1 NW CENTERVILLE 40.74N 92.89W
09/10/2014 M3.97 INCH APPANOOSE IA COCORAHS
COCORAHS STATION 1 WNW CENTERVILLE /2668O/
HEAVY RAIN DURATION 24 HOURS.
0653 AM HEAVY RAIN 2 ENE LAMONI 40.63N 93.90W
09/10/2014 M3.93 INCH DECATUR IA ASOS
ASOS STATION LAMONI MUNI AP /LWD/ HEAVY RAIN
DURATION 24 HOURS.
0700 AM HEAVY RAIN 1 NNE CENTERVILLE 40.74N 92.87W
09/10/2014 M3.88 INCH APPANOOSE IA CO-OP OBSERVER
CO-OP OBSERVER STATION CENTERVILLE /CNTI4/
HEAVY RAIN DURATION 24 HOURS.
1023 AM HEAVY RAIN 1 NNW PELLA 41.43N 92.93W
09/10/2014 M3.81 INCH MARION IA MESONET
MESONET STATION 1 NNW PELLA /AU190/ HEAVY
RAIN DURATION 24 HOURS.
1000 AM HEAVY RAIN DAVIS CITY 40.64N 93.81W
09/10/2014 M3.80 INCH DECATUR IA CO-OP OBSERVER
CO-OP OBSERVER STATION DAVIS CITY /DVSI4/
HEAVY RAIN DURATION 24 HOURS.
0800 AM HEAVY RAIN 2 W KNOXVILLE 41.32N 93.13W
09/10/2014 M3.76 INCH MARION IA CO-OP OBSERVER
CO-OP OBSERVER STATION KNOXVILLE /KNXI4/
HEAVY RAIN DURATION 24 HOURS.
1015 AM HEAVY RAIN 5 SW LEIGHTON 41.28N 92.86W
09/10/2014 M3.67 INCH MAHASKA IA MESONET
MESONET STATION 4 ESE HARVEY /TRCI4/ HEAVY
RAIN DURATION 24 HOURS.
1059 PM HEAVY RAIN 1 ESE AFTON 41.03N 94.18W
09/09/2014 M3.66 INCH UNION IA MESONET
TOTAL FOR THE AFTERNOON AND EVENING HOURS.
0915 AM HEAVY RAIN EDDYVILLE 41.16N 92.64W
09/10/2014 M3.61 INCH WAPELLO IA MESONET
MESONET STATION EDDYVILLE /EDYI4/ HEAVY RAIN
DURATION 24 HOURS.
0815 PM HEAVY RAIN BUSSEY 41.21N 92.88W
09/09/2014 M3.60 INCH MARION IA PUBLIC
TOTAL RAINFALL THIS AFTERNOON AND EVENING.
REPORTED ON SOCIAL MEDIA.
0650 AM HEAVY RAIN 8 ESE GRISWOLD 41.19N 95.00W
09/10/2014 E3.60 INCH CASS IA PUBLIC
3.6" OVER THE LAST 24 HOURS
0655 AM HEAVY RAIN 3 WNW FREMONT 41.23N 92.49W
09/10/2014 M3.54 INCH MAHASKA IA AWOS
AWOS STATION OSKALOOSA /OOA/ HEAVY RAIN
DURATION 24 HOURS.
0700 AM HEAVY RAIN 2 WSW OSCEOLA 41.02N 93.82W
09/10/2014 M3.52 INCH CLARKE IA CO-OP OBSERVER
CO-OP OBSERVER STATION 3 WSW OSCEOLA /OSEI4/
HEAVY RAIN DURATION 24 HOURS.
1010 PM HEAVY RAIN OSKALOOSA 41.29N 92.64W
09/09/2014 E3.50 INCH MAHASKA IA PUBLIC
TOTAL FOR THE AFTERNOON AND EVENING.
REPORTED VIA SOCIAL MEDIA.
0750 AM HEAVY RAIN 1 NE GRINNELL 41.75N 92.71W
09/10/2014 M3.50 INCH POWESHIEK IA TRAINED SPOTTER
3.50" EVENT TOTAL NEAR GRINNELL
1015 AM HEAVY RAIN 2 NW BUSSEY 41.22N 92.91W
09/10/2014 M3.48 INCH MARION IA MESONET
MESONET STATION 1 WNW BUSSEY /BSSI4/ HEAVY
RAIN DURATION 24 HOURS.
1020 AM HEAVY RAIN 3 NE LAKE RED ROCK 41.44N 93.05W
09/10/2014 M3.47 INCH MARION IA MESONET
MESONET STATION 3 ENE LAKE RED ROCK /CW8283/
HEAVY RAIN DURATION 24 HOURS.
0655 AM HEAVY RAIN 2 WNW ATLANTIC 41.41N 95.05W
09/10/2014 M3.43 INCH CASS IA AWOS
AWOS STATION ATLANTIC /AIO/ HEAVY RAIN
DURATION 24 HOURS.
0700 AM HEAVY RAIN 1 WNW LAMONI 40.62N 93.95W
09/10/2014 M3.41 INCH DECATUR IA CO-OP OBSERVER
CO-OP OBSERVER STATION LAMONI /3OI/ HEAVY
RAIN DURATION 24 HOURS.
0700 AM HEAVY RAIN 1 NNE BEACONSFIELD 40.82N 94.04W
09/10/2014 M3.40 INCH RINGGOLD IA CO-OP OBSERVER
CO-OP OBSERVER STATION 1 N BEACONSFIELD
/BCNI4/ HEAVY RAIN DURATION 24 HOURS.
1005 PM HEAVY RAIN DAVIS CITY 40.64N 93.81W
09/09/2014 M3.35 INCH DECATUR IA MESONET
3 HOUR TOTAL.
0801 PM HEAVY RAIN EARLHAM 41.49N 94.12W
09/09/2014 M3.34 INCH MADISON IA PUBLIC
TOTAL RAINFALL FOR TWO ROUNDS OF STORMS THIS
AFTERNOON AND EVENING. REPORTED VIA SOCIAL
MEDIA.
1104 PM HEAVY RAIN 5 NE EXLINE 40.69N 92.77W
09/09/2014 M3.32 INCH APPANOOSE IA PUBLIC
TOTAL FOR THE DAY.
1023 AM HEAVY RAIN NEWTON 41.70N 93.04W
09/10/2014 M3.31 INCH JASPER IA MESONET
MESONET STATION NEWTON /CW6788/ HEAVY RAIN
DURATION 24 HOURS.
0700 AM HEAVY RAIN 1 SSE LORIMOR 41.12N 94.05W
09/10/2014 M3.26 INCH UNION IA CO-OP OBSERVER
CO-OP OBSERVER STATION LORIMOR /LORI4/ HEAVY
RAIN DURATION 24 HOURS.
1000 AM HEAVY RAIN 4 SW PELLA 41.37N 92.98W
09/10/2014 M3.23 INCH MARION IA MESONET
MESONET STATION 4 WSW PELLA /RRMI4/ HEAVY
RAIN DURATION 24 HOURS.
0700 AM HEAVY RAIN 1 NW BLOOMFIELD 40.76N 92.44W
09/10/2014 M3.20 INCH DAVIS IA CO-OP OBSERVER
CO-OP OBSERVER STATION 1 WNW BLOOMFIELD
/BLMI4/ HEAVY RAIN DURATION 24 HOURS.
1000 PM HEAVY RAIN 2 ENE LAMONI 40.63N 93.90W
09/09/2014 M3.16 INCH DECATUR IA ASOS
3 HOUR TOTAL. 3.20 INCHES FOR THE DAY.
0700 AM HEAVY RAIN 4 E WILLEY 41.99N 94.75W
09/10/2014 M3.15 INCH CARROLL IA CO-OP OBSERVER
CO-OP OBSERVER STATION CORNING /CRNI4/ HEAVY
RAIN DURATION 24 HOURS.
0700 AM HEAVY RAIN 2 NNE ATLANTIC 41.42N 95.00W
09/10/2014 M3.12 INCH CASS IA CO-OP OBSERVER
CO-OP OBSERVER STATION 1 NE ATLANTIC /ATLI4/
HEAVY RAIN DURATION 24 HOURS.
0600 AM HEAVY RAIN 2 ESE WAUKEE 41.60N 93.83W
09/10/2014 E3.10 INCH DALLAS IA PUBLIC
3.1" EVENT TOTAL 2 ESE OF WAUKEE
0700 AM HEAVY RAIN 1 SW GREENFIELD 41.30N 94.47W
09/10/2014 M3.10 INCH ADAIR IA CO-OP OBSERVER
CO-OP OBSERVER STATION GREENFIELD /GRNI4/
HEAVY RAIN DURATION 24 HOURS.
0700 AM HEAVY RAIN 6 SE MELCHER-DALLAS 41.18N 93.15W
09/10/2014 M3.10 INCH MARION IA CO-OP OBSERVER
CO-OP OBSERVER STATION COLUMBIA /CMBI4/
HEAVY RAIN DURATION 24 HOURS.
0959 AM HEAVY RAIN 1 NW OSKALOOSA 41.30N 92.65W
09/10/2014 M3.09 INCH MAHASKA IA MESONET
MESONET STATION 1 NW OSKALOOSA /SOCI4/ HEAVY
RAIN DURATION 24 HOURS.
0654 AM HEAVY RAIN DES MOINES INT AIRPORT 41.53N 93.66W
09/10/2014 M3.06 INCH POLK IA ASOS
ASOS STATION DES MOINES INTERNATIONAL /DSM/
HEAVY RAIN DURATION 24 HOURS.
0655 AM HEAVY RAIN 2 SSW KNOXVILLE 41.30N 93.11W
09/10/2014 M3.06 INCH MARION IA AWOS
AWOS STATION KNOXVILLE /OXV/ HEAVY RAIN
DURATION 24 HOURS.
1025 AM HEAVY RAIN 8 ENE GREENFIELD 41.34N 94.32W
09/10/2014 M3.04 INCH ADAIR IA MESONET
MESONET STATION 8 ENE GREENFIELD /AP058/
HEAVY RAIN DURATION 24 HOURS.
0640 PM HEAVY RAIN SHANNON CITY 40.91N 94.26W
09/09/2014 E3.00 INCH UNION IA EMERGENCY MNGR
FELL IN THE LAST 2 HOURS
0739 PM HEAVY RAIN 8 ESE ARISPE 40.92N 94.08W
09/09/2014 E3.00 INCH UNION IA PUBLIC
0839 PM HEAVY RAIN 3 ESE WINTERSET 41.32N 93.97W
09/09/2014 E3.00 INCH MADISON IA PUBLIC
REPORTED VIA SOCIAL MEDIA.
0940 PM HEAVY RAIN ATLANTIC 41.40N 95.01W
09/09/2014 E3.00 INCH CASS IA PUBLIC
AFTERNOON AND EVENING TOTAL. REPORTED VIA
SOCIAL MEDIA.
1006 PM HEAVY RAIN 3 WNW FREMONT 41.23N 92.49W
09/09/2014 M3.00 INCH MAHASKA IA AWOS
TOTAL FOR THE AFTERNOON AND EVENING.
0700 AM HEAVY RAIN ADAIR 41.50N 94.64W
09/10/2014 M3.00 INCH ADAIR IA CO-OP OBSERVER
CO-OP OBSERVER STATION ADAIR /ADAI4/ HEAVY
RAIN DURATION 24 HOURS.
1015 AM HEAVY RAIN 2 NW MELCHER-DALLAS 41.24N 93.27W
09/10/2014 M2.93 INCH MARION IA MESONET
MESONET STATION 1 WNW MELCHER-DALLAS /DLLI4/
HEAVY RAIN DURATION 24 HOURS.
0817 PM HEAVY RAIN 2 SSW ACKWORTH 41.34N 93.49W
09/09/2014 M2.86 INCH WARREN IA MESONET
TOTAL FOR THIS AFTERNOON AND EVENING. 2.63
INCHES IN THE LAST 3 HOURS.
0700 AM HEAVY RAIN 4 SW PRAIRIE CITY 41.56N 93.29W
09/10/2014 M2.86 INCH JASPER IA MESONET
MESONET STATION IA DES MOINES 17 E /NSSI4/
HEAVY RAIN DURATION 24 HOURS.
0948 AM HEAVY RAIN 2 SSW PRAIRIE CITY 41.57N 93.26W
09/10/2014 M2.86 INCH JASPER IA MESONET
MESONET STATION 2 SW PRAIRIE CITY /NSWI4/
HEAVY RAIN DURATION 24 HOURS.
0700 AM HEAVY RAIN 7 NNE ATLANTIC 41.49N 94.96W
09/10/2014 M2.85 INCH CASS IA COCORAHS
COCORAHS STATION 4 SW BRAYTON /8609A/ HEAVY
RAIN DURATION 24 HOURS.
1021 AM HEAVY RAIN 2 E WAUKEE 41.61N 93.82W
09/10/2014 M2.81 INCH DALLAS IA MESONET
MESONET STATION 2 E WAUKEE /EW2951/ HEAVY
RAIN DURATION 24 HOURS.
0700 AM HEAVY RAIN NEWTON 41.70N 93.05W
09/10/2014 M2.78 INCH JASPER IA CO-OP OBSERVER
CO-OP OBSERVER STATION NEWTON /NWTI4/ HEAVY
RAIN DURATION 24 HOURS.
0900 AM HEAVY RAIN CLIVE 41.61N 93.77W
09/10/2014 M2.76 INCH POLK IA COCORAHS
COCORAHS STATION CLIVE /6912B/ HEAVY RAIN
DURATION 24 HOURS.
0700 AM HEAVY RAIN 3 ESE ADEL 41.59N 93.98W
09/10/2014 M2.75 INCH DALLAS IA CO-OP OBSERVER
CO-OP OBSERVER STATION ADEL 2SE /ADXI4/
HEAVY RAIN DURATION 24 HOURS.
0655 AM HEAVY RAIN 2 SE NEWTON 41.68N 93.02W
09/10/2014 M2.74 INCH JASPER IA AWOS
AWOS STATION NEWTON MUNICIPAL AIRPORT /TNU/
HEAVY RAIN DURATION 24 HOURS.
0655 AM HEAVY RAIN 5 ENE OSCEOLA 41.05N 93.68W
09/10/2014 M2.70 INCH CLARKE IA AWOS
AWOS STATION 5 ENE OSCEOLA /I75/ HEAVY RAIN
DURATION 24 HOURS.
1022 AM HEAVY RAIN 3 NE WAUKEE 41.65N 93.82W
09/10/2014 M2.69 INCH DALLAS IA MESONET
MESONET STATION 1 WSW GRIMES /EW3702/ HEAVY
RAIN DURATION 24 HOURS.
0600 AM HEAVY RAIN 1 SSE BLOCKTON 40.60N 94.48W
09/10/2014 M2.68 INCH TAYLOR IA CO-OP OBSERVER
CO-OP OBSERVER STATION 2 S BLOCKTON /BLKI4/
HEAVY RAIN DURATION 24 HOURS.
0756 PM HEAVY RAIN INDIANOLA 41.36N 93.57W
09/09/2014 M2.65 INCH WARREN IA PUBLIC
REPORTED VIA SOCIAL MEDIA. TOTAL SO FAR
TODAY.
0920 PM HEAVY RAIN PELLA 41.41N 92.92W
09/09/2014 M2.65 INCH MARION IA PUBLIC
TOTAL FOR THE AFTERNOON AND EVENING.
REPORTED VIA SOCIAL MEDIA.
0959 AM HEAVY RAIN CHARITON 41.02N 93.31W
09/10/2014 M2.61 INCH LUCAS IA MESONET
MESONET STATION CHARITON /SCHI4/ HEAVY RAIN
DURATION 24 HOURS.
0655 AM HEAVY RAIN 3 W CHARITON 41.02N 93.36W
09/10/2014 M2.59 INCH LUCAS IA AWOS
AWOS STATION CHARITON /CNC/ HEAVY RAIN
DURATION 24 HOURS.
0655 AM HEAVY RAIN 2 S GRINNELL 41.71N 92.73W
09/10/2014 M2.56 INCH POWESHIEK IA AWOS
AWOS STATION 2 SSW GRINNELL /GGI/ HEAVY RAIN
DURATION 24 HOURS.
0700 AM HEAVY RAIN 5 ENE DALLAS CENTER 41.72N 93.91W
09/10/2014 M2.56 INCH DALLAS IA COCORAHS
COCORAHS STATION 5 ENE DALLAS CENTER /8627A/
HEAVY RAIN DURATION 24 HOURS.
0915 AM HEAVY RAIN 2 NE SWAN 41.49N 93.28W
09/10/2014 M2.54 INCH MARION IA MESONET
MESONET STATION DES MOINES RIVER AT SWAN
/SWNI4/ HEAVY RAIN DURATION 24 HOURS.
0655 AM HEAVY RAIN 2 WSW PELLA 41.40N 92.95W
09/10/2014 M2.52 INCH MARION IA AWOS
AWOS STATION PELLA /PEA/ HEAVY RAIN DURATION
24 HOURS.
0700 AM HEAVY RAIN MONTEZUMA 41.58N 92.53W
09/10/2014 M2.52 INCH POWESHIEK IA CO-OP OBSERVER
CO-OP OBSERVER STATION 1 W MONTEZUMA /MZUI4/
HEAVY RAIN DURATION 24 HOURS.
0900 PM HEAVY RAIN REDDING 40.61N 94.39W
09/09/2014 E2.50 INCH RINGGOLD IA PUBLIC
TOTAL FOR THE AFTERNOON AND EVENING.
REPORTED VIA SOCIAL MEDIA.
0803 PM HEAVY RAIN 8 N OSCEOLA 41.14N 93.80W
09/09/2014 M2.49 INCH CLARKE IA PUBLIC
TOTAL RAINFALL FOR THIS AFTERNOON AND
EVENING. REPORTED VIA SOCIAL MEDIA.
0700 AM HEAVY RAIN 1 SSW TOLEDO 41.98N 92.58W
09/10/2014 M2.46 INCH TAMA IA CO-OP OBSERVER
CO-OP OBSERVER STATION TOLEDO /TLDI4/ HEAVY
RAIN DURATION 24 HOURS.
1000 AM HEAVY RAIN VAN METER 41.53N 93.95W
09/10/2014 M2.44 INCH DALLAS IA MESONET
MESONET STATION VAN METER /VNMI4/ HEAVY RAIN
DURATION 24 HOURS.
0959 AM HEAVY RAIN FONTANELLE 41.29N 94.57W
09/10/2014 M2.40 INCH ADAIR IA MESONET
MESONET STATION FONTANELLE /SFOI4/ HEAVY
RAIN DURATION 24 HOURS.
0700 AM HEAVY RAIN CLUTIER 42.08N 92.40W
09/10/2014 M2.36 INCH TAMA IA CO-OP OBSERVER
CO-OP OBSERVER STATION CLUTIER /CLUI4/ HEAVY
RAIN DURATION 24 HOURS.
1015 AM HEAVY RAIN 3 E WEST DES MOINES 41.56N 93.70W
09/10/2014 M2.28 INCH POLK IA MESONET
MESONET STATION 2 E WEST DES MOINES /DMWI4/
HEAVY RAIN DURATION 24 HOURS.
0600 AM HEAVY RAIN 5 N GRINNELL 41.82N 92.73W
09/10/2014 M2.25 INCH POWESHIEK IA CO-OP OBSERVER
CO-OP OBSERVER STATION 5 SE GILMAN /GLMI4/
HEAVY RAIN DURATION 24 HOURS.
0700 PM HEAVY RAIN 3 S CRESTON 41.02N 94.36W
09/09/2014 M2.20 INCH UNION IA AWOS
MEASURED IN THREE HOURS.
0700 AM HEAVY RAIN 3 S POLK CITY 41.74N 93.72W
09/10/2014 M2.19 INCH POLK IA CO-OP OBSERVER
CO-OP OBSERVER STATION DES MOINES, IA /DMX/
HEAVY RAIN DURATION 24 HOURS.
1015 AM HEAVY RAIN 2 W JOHNSTON 41.69N 93.74W
09/10/2014 M2.18 INCH POLK IA MESONET
MESONET STATION 1 W JOHNSTON /GRMI4/ HEAVY
RAIN DURATION 24 HOURS.
1015 AM HEAVY RAIN 3 ESE KNOXVILLE 41.30N 93.05W
09/10/2014 M2.16 INCH MARION IA MESONET
MESONET STATION 3 ESE KNOXVILLE /KECI4/
HEAVY RAIN DURATION 24 HOURS.
0700 AM HEAVY RAIN 3 SSE JOHNSTON 41.65N 93.69W
09/10/2014 M2.14 INCH POLK IA COCORAHS
COCORAHS STATION 3 SSE JOHNSTON /5266S/
HEAVY RAIN DURATION 24 HOURS.
0959 AM HEAVY RAIN 2 ESE DES MOINES 41.56N 93.58W
09/10/2014 M2.07 INCH POLK IA MESONET
MESONET STATION 2 ESE DES MOINES /SDRI4/
HEAVY RAIN DURATION 24 HOURS.
0621 PM HEAVY RAIN MURRAY 41.04N 93.95W
09/09/2014 M2.06 INCH CLARKE IA FIRE DEPT/RESCUE
FELL IN 38 MINUTES.
0800 PM HEAVY RAIN 4 NNW OSKALOOSA 41.35N 92.66W
09/09/2014 M2.06 INCH MAHASKA IA MESONET
TOTAL THIS AFTERNOON AND EVENING.
0800 AM HEAVY RAIN GUTHRIE CENTER 41.68N 94.50W
09/10/2014 M2.05 INCH GUTHRIE IA CO-OP OBSERVER
CO-OP OBSERVER STATION GUTHRIE CENTER
/GTHI4/ HEAVY RAIN DURATION 24 HOURS.
1000 AM HEAVY RAIN 4 WSW CHELSEA 41.90N 92.47W
09/10/2014 M2.03 INCH TAMA IA MESONET
MESONET STATION 4 WSW CHELSEA /HAVI4/ HEAVY
RAIN DURATION 24 HOURS.
0755 PM HEAVY RAIN CORNING 40.99N 94.74W
09/09/2014 E2.00 INCH ADAMS IA PUBLIC
TOTAL SO FAR TONIGHT. REPORTED VIA SOCIAL
MEDIA.
&&
NWS DES MOINES IA
IRIS SYSTEMThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 9, 7:07 PM CDT | Flash Flood Warning | DMX | Decatur, Ringgold, Wayne | 11 hr |
| Sep 9, 7:14 PM CDT | Severe Thunderstorm Warning | DMX | Decatur, Wayne | 46 min |
| Sep 9, 8:07 PM CDT | Flash Flood Warning | DMX | Appanoose, Davis, Monroe, Wapello | 11 hr |
| Sep 9, 8:34 PM CDT | Special Weather Statement | DMX | Cass | 26 min |
| Sep 9, 9:30 PM CDT | River Flood Warning | DMX | Madison, Warren | 4 days |
| Sep 9, 9:30 PM CDT | River Flood Warning | DMX | Madison, Warren | 64 hr |
| Sep 9, 9:30 PM CDT | River Flood Warning | DMX | Warren | 41 hr |
| Sep 9, 9:30 PM CDT | River Flood Warning | DMX | Mahaska, Marion | 55 hr |
| Sep 9, 9:49 PM CDT | River Flood Warning | DMX | Decatur | 3 days |
| Sep 9, 9:54 PM CDT | Flash Flood Warning | DMX | Adair, Adams, Cass, Madison, Union | 6 hr |
| Sep 10, 12:46 AM CDT | Flash Flood Warning | DMX | Clarke, Decatur, Lucas, Mahaska, Marion, Warren and 1 more | 6 hr |
| Sep 10, 2:53 AM CDT | River Flood Warning | DMX | Davis, Wapello | 53 hr |
| Sep 10, 3:05 AM CDT | River Flood Warning | DMX | Polk | 4 days |
| Sep 10, 3:48 AM CDT | Areal Flood Warning | DMX | Madison | 12 hr |
| Sep 10, 6:01 AM CDT | Areal Flood Warning | DMX | Clarke, Ringgold, Union | 12 hr |
| Sep 10, 6:21 AM CDT | Areal Flood Warning | DMX | Mahaska, Marion, Warren | 12 hr |
| Sep 10, 6:58 AM CDT | Areal Flood Warning | DMX | Monroe | 12 hr |
| Sep 10, 9:40 AM CDT | River Flood Warning | DMX | Mahaska, Wapello | 29 hr |
Nearby
Areal Flood Warnings in Iowa, 2014Every areal flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.